# SDR GAYA2024123000986

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N208AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600358
- Aircraft time: 10,247 hours, 8,118 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 656512015
- Condition: Worn
- Location: Zone 100
- Part time: 270 hours, 277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR LEFT MIDDLE CONTROL CABLE FREQUENTLY WEARS BEYOND MANUFACTURER'S LIMITS WHERE THE CONTROL CABLE PASSES THROUGH A FAIRLEAD LOCATED ROUGHLY AT FS 415. PROPER FLIGHT CONTROL RIGGING HAS BEEN VERIFIED SEVERAL TIMES. CONTACT WITH THE MANUFACTURER HAS BEEN MADE WITH NO APPROVED REPAIR OR ALTERATION FOR THIS ISSUE ASIDE FROM REPLACING CABLE AS NEEDED. THIS CABLE HAS BEEN REPLACED 3 TIMES ON THIS AIRCRAFT IN THE LAST 1500 HOURS.
